Orbital Shadowing for -Generic Volume-Preserving Diffeomorphisms
Manseob Lee
Abstract and Applied Analysis, 2013, vol. 2013, 1-4
Abstract:
We show that -generically, if a volume-preserving diffeomorphism has the orbital shadowing property, then the diffeomorphism is Anosov.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/693032.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/693032.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:693032
DOI: 10.1155/2013/693032
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().